# SDR SWAA031863

- Difficulty date: August 18, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 54,601 hours, 52,629 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 2 L/E FLAP AMBER LIGHT AND L/E FLAP TRANSIT LIGHT REMAINED ILLUMINATED AFTER FLAP RETRACTION.  REMOVED AND REPLACED UP PROXIMITY SENSOR PER MM.
